# SDR AALA200800662

- Difficulty date: March 17, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- System (JASC): 2613 · Overheat Detection
- Part: Gasket
- Condition: Blown
- Location: Thermostat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PBI INFLIGHT T862/17MAR - CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE INDICATION.  RETURNED TO PBI AND LANDED WITHOUT INCIDENT.  FOUND THE LEFT HAND PACK HIGH THERMOSTAT GASKET BLOWN.  REPLACED THERMOSTAT, GASKET AND RIGHT PACK TEMPERATURE CONTROL VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
